Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 534, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 7:07 PM CDT for East Carroll Parish, Louisiana; Issaquena County, Sharkey County, Mississippi. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 4, 2011, 7:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties East Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:15 PM CDT | TSTM WND DMG | Mayersville, MS | TREES WERE DOWNED AROUND MAYERSVILLE |
| Jul 4, 7:30 PM CDT | TSTM WND DMG | Rolling Fork, MS | POWERLINES DOWN ON NORTH 3RD STREET IN ROLLING FORK |
| Jul 4, 7:40 PM CDT | TSTM WND DMG | 3 E Anguilla, MS | A FEW TREES DOWN EAST OF ANGUILLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
393
WUUS54 KJAN 050007
SVRJAN
LAC035-MSC055-125-050045-
/O.NEW.KJAN.SV.W.0534.110705T0007Z-110705T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
707 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF ROLLING FORK...
* UNTIL 745 PM CDT
* AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF GLEN ALLAN MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRACE...PANTHER BURN...NITTA YUMA...DELTA CITY AND ANGUILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3301 9122 3301 9116 3302 9116 3302 9092
3311 9091 3311 9069 3291 9076 3278 9088
3287 9124
TIME...MOT...LOC 0007Z 283DEG 16KT 3294 9108
$$
DL1 follow-up statement
175
WWUS54 KJAN 050039
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
739 PM CDT MON JUL 4 2011
LAC035-MSC055-050050-
/O.CAN.KJAN.SV.W.0534.000000T0000Z-110705T0045Z/
EAST CARROLL LA-ISSAQUENA MS-
739 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ISSAQUENA
COUNTY...AND NORTHEASTERN EAST CARROLL PARISH IS CANCELLED...
LAT...LON 3295 9091 3309 9091 3311 9079 3311 9070
3290 9077 3278 9088 3278 9092 3280 9095
3281 9096
TIME...MOT...LOC 0040Z 283DEG 16KT 3292 9086
$$
MSC125-050045-
/O.CON.KJAN.SV.W.0534.000000T0000Z-110705T0045Z/
SHARKEY MS-
739 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN SHARKEY COUNTY...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROLLING FORK MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANGUILLA AND DELTA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3295 9091 3309 9091 3311 9079 3311 9070
3290 9077 3278 9088 3278 9092 3280 9095
3281 9096
TIME...MOT...LOC 0040Z 283DEG 16KT 3292 9086
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:04 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 4, 4:04 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT MON JUL 4 2011 .DISCUSSION... LATE AFTERNOON THROUGH TONIGHT... CONVECTIVE PRECIPITATION HAS BEEN MOST PROMINENT ALONG A LOW-LEVEL MOISTURE/CONVERGENCE AXIS EXTENDING FROM SOUTH CENTRAL INTO EAST CENTRAL MS WHERE MIXED LAYER CAPE IS UP TO ~3500 J/KG AND PRECIPITABLE WATER ~ 2 INCHES. AND STEEP LOW-MID LEVEL LAPSE RATES AND DCAPE UP TO 1200 J/KG ARE CONTRIBUTING TO AN ACTIVE MICROBURST DAY. MEANWHILE...A SHORTWAVE TROUGH WORKING ITS WAY SOUTH INTO THE TN VALLEY REGION IS LOWERING HEIGHTS OVER NRN PORTIONS OF THE ARKLAMISS AND THIS COMBINED WITH AN OLD OUTFLOW BOUNDARY HAS LED TO ANOTHER ROUND OF STORMS NOW APPROACHING THE HWY 82 CORRIDOR. THESE STORMS ARE BIT MORE MORE ORGANIZED AND WILL ALSO BE CAPABLE OF DAMAGING WINDS/HAIL AS THEY MOVE INTO A MORE UNSTABLE AIRMASS. IT SEEMS INEVITABLE THAT OUTFLOW FROM THE NRN CONVECTION AND SRN CONVECTION WILL COMBINE TO INCREASE TSTM COVERAGE FOR AREAS NORTH OF I-20 AND SOUTH OF HWY 82 AS WE GO INTO THE EARLY EVNG. GIVEN THE HIGH MOISTURE CONTENT...BOUNDARY MERGERS...AND SLOW STORM MOVEMENTS...WILL MENTION THE POTENTIAL FOR LOCALIZED FLASH FLOODING IN ADDITION TO SEVERE WEATHER POTENTIAL IN THE HWO THROUGH EARLY EVENING. OTHERWISE... EXPECT THE SHOWER/TSTM ACTIVITY TO GRADUALLY COME TO AN END LATE THIS EVENING AND OVERNIGHT AS NIGHTTIME COOLING AND CONVECTIVE OVERTURNING STABILIZE THE AIRMASS. TUESDAY AND TUESDAY NIGHT... ENERGY FROM THE SHORTWAVE TROUGH WILL PERSIST OVER THE ARKLAMISS AS WE GO INTO MID WEEK. THIS WILL SET UP A FAVORABLE PATTERN FOR MAINLY AFTN/EVENING SHOWERS/TSTMS ALONG WITH A CONTINUED RISK FOR MICROBURSTS. THE RIDGE/TROUGH POSTIONS SEEM MOST FAVORABLE FOR GETTING GREATER CONVECTIVE COVERAGE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR TUESDAY AFTN/EVNG. AFTERNOON READINGS SHOULD NOT BE QUITE AS HOT GIVEN INCREASED MOISTURE/CONVECTION AND DECREASING RIDGE INFLUENCE. /EC/ WEDNESDAY THROUGH SUNDAY...THE UPSWING IN AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS. AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES. VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE. REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING HOURS. ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/ && .AVIATION... VFR CONDITIONS WITH SCT-BKN DECKS 4-6K FEET WERE BEING OBSERVED THIS AFTER OUTSIDE OF THUNDERSTORM AREAS. SCATTERED TO NUMEROUS THUNDERSTORMS WERE NOTED OVER THE EAST AND SOUTH WITH MORE ISOLATED COVERAGE TO THE NORTHWEST. ACTIVITY CAN BE EXPECTED TO CONTINUE THROUGH 04Z TUE WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MODELS STILL INDICATE SOME ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER SOUTH INTO OUR AREA. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM VISIBILITIES WILL AGAIN BE POSSIBLE...ESPECIALLY AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY. SCATTERED TO NUMEROUS STORMS CAN BE EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EVENING. /22/ .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 95 72 94 / 37 34 43 28 MERIDIAN 70 95 70 94 / 32 36 43 21 VICKSBURG 73 95 71 93 / 45 31 47 27 HATTIESBURG 73 95 73 94 / 26 39 21 25 NATCHEZ 72 93 72 91 / 25 44 24 32 GREENVILLE 75 96 73 94 / 52 34 46 24 GREENWOOD 73 95 72 94 / 48 36 47 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/BK/22/
Hazardous weather outlook, Jul 4, 4:16 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 416 PM CDT MON JUL 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 416 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A VERY UNSTABLE AND MOIST AIRMASS SUPPORTS THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF GOLFBALLS. THE GREATEST RISK FOR SEVERE WEATHER BE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE DURING THE LATE AFTERNOON...AND THEN SHIFT TO AREAS FARTHER NORTHWEST AS WE GO INTO THE EARLY EVENING. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. ALSO...THE VERY MOIST AIR AND SLOW STORM MOVEMENT COULD LEAD TO A QUICK TWO TO THREE INCHES OF RAINFALL AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Jul 4, 6:08 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 608 PM CDT MON JUL 4 2011 MSZ019-025-027-035-036-050010- SUNFLOWER MS-LEFLORE MS-CARROLL MS-HOLMES MS-HUMPHREYS MS- 608 PM CDT MON JUL 4 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF SWIFTOWN AT 609 PM CDT...MOVING SOUTHEAST AT 5 MPH. PEOPLE IN NORTHEASTERN HUMPHREYS...NORTHWESTERN HOLMES...EXTREME WEST CENTRAL CARROLL...SOUTHERN LEFLORE AND SOUTHEASTERN SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3352 9009 3314 9029 3330 9072 3363 9042 TIME...MOT...LOC 2309Z 305DEG 5KT 3337 9041 MME
Local storm report, Jul 4, 6:14 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MORTON 32.36N 89.66W
07/04/2011 SCOTT MS EMERGENCY MNGR
TREES WERE DOWNED IN THE CITY OF MORTON.
0435 PM TSTM WND DMG 3 NNW MORTON 32.39N 89.68W
07/04/2011 SCOTT MS EMERGENCY MNGR
SEVERAL TREES WERE DOWNED BETWEEN MORTON AND
BRANCH...INCLUDING THE AREA ALONG MS HIGHWAY 481.
&&
DLLocal storm report, Jul 4, 6:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST WESSON 31.70N 90.40W
07/04/2011 E50.00 MPH COPIAH MS PUBLIC
TREE LIMBS ON SOME POWERLINES RESULTING IN SOME POWER
OUTAGES.
0145 PM TSTM WND DMG WESSON 31.70N 90.40W
07/04/2011 COPIAH MS LAW ENFORCEMENT
3 TREES DOWN ACROSS ROADS AND PART OF THE ROOF OF A SHED
BLOWN OFF.
0202 PM TSTM WND DMG 2 W POPLAR CREEK 33.35N 89.59W
07/04/2011 MONTGOMERY MS EMERGENCY MNGR
POWERLINES DOWN ON A TREE. POWER OUTAGES IN AREA AROUND
HIGHWAY 407 NEAR POPLAR CREEK.
0202 PM TSTM WND DMG 10 W LAUREL 31.69N 89.31W
07/04/2011 JONES MS EMERGENCY MNGR
DAMAGE TO OUTBUILDING NEAR HIGHWAY 84 WEST. TIN WAS BLOWN
INTO THE YARD AND ACROSS HIGHWAY 84 INTO THE MEDIAN.
POWER POLE WAS SNAPPED AT THE BOTTOM.
0220 PM HAIL ROXIE 31.51N 91.07W
07/04/2011 E1.00 INCH FRANKLIN MS EMERGENCY MNGR
0220 PM HAIL 5 N ELLISVILLE 31.67N 89.21W
07/04/2011 E1.00 INCH JONES MS UNKNOWN
RELAYED BY BROADCAST MEDIA
0220 PM HAIL ROXIE 31.51N 91.07W
07/04/2011 E0.75 INCH FRANKLIN MS TRAINED SPOTTER
0229 PM TSTM WND GST 5 W ELLISVILLE 31.60N 89.29W
07/04/2011 E50.00 MPH JONES MS LAW ENFORCEMENT
TREE DOWN ACROSS HWY 588 AT OAKEY WOODS LANE
0307 PM HAIL 2 N PROGRESS 31.56N 89.94W
07/04/2011 E1.00 INCH JEFFERSON DAVIS MS EMERGENCY MNGR
0317 PM TSTM WND DMG COLLINSVILLE 32.49N 88.84W
07/04/2011 LAUDERDALE MS UNKNOWN
SEVERAL TREES DOWN IN THE NORTHERN PART OF LAUDERDALE
COUNTY. RELAYED BY BROADCAST MEDIA.
0317 PM HAIL COLLINSVILLE 32.49N 88.84W
07/04/2011 E0.88 INCH LAUDERDALE MS PUBLIC
DIME TO NICKEL SIZE HAIL IN COLLINSVILLE
0320 PM HAIL MENDENHALL 31.96N 89.87W
07/04/2011 E2.00 INCH SIMPSON MS LAW ENFORCEMENT
QUARTER TO HEN EGG SIZE HAIL REPORTED IN MENDENHALL.
0420 PM TSTM WND DMG MORTON 32.36N 89.66W
07/04/2011 SCOTT MS EMERGENCY MNGR
TREES WERE DOWNED IN THE CITY OF MORTON.
0435 PM TSTM WND DMG 3 NNW MORTON 32.39N 89.68W
07/04/2011 SCOTT MS EMERGENCY MNGR
SEVERAL TREES WERE DOWNED BETWEEN MORTON AND
BRANCH...INCLUDING THE AREA ALONG MS HIGHWAY 481.
0449 PM TSTM WND GST HATTIESBURG 31.31N 89.31W
07/04/2011 E64.00 MPH FORREST MS UNKNOWN
WIND GUST ON WDAM SKYCAM ON TOP OF FORREST GENERAL
HOSPITAL IN CENTRAL HATTIESBURG.
0456 PM HAIL HATTIESBURG 31.31N 89.31W
07/04/2011 E1.25 INCH FORREST MS PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED.
0456 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/04/2011 FORREST MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE FORREST GENERAL HOSPITAL AREA.
0456 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/04/2011 FORREST MS PUBLIC
REPORTS OF TREES DOWN AT HARDY AND 31ST STREET AS WELL AS
28TH AVENUE AND LEE CIRCLE IN HATTIESBURG.
0515 PM HAIL FARMHAVEN 32.65N 89.81W
07/04/2011 E0.75 INCH MADISON MS PUBLIC
HIGH WINDS WERE ALSO REPORTED IN THE AREA
0535 PM TSTM WND GST BROOKLYN 31.06N 89.19W
07/04/2011 E45.00 MPH FORREST MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON OLD HWY 49 AT THE HIGH SCHOOL
&&
DLSpecial weather statement, Jul 4, 6:35 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 635 PM CDT MON JUL 4 2011 MSZ042-043-050005- MADISON MS-YAZOO MS- 635 PM CDT MON JUL 4 2011 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER PORTIONS OF EASTERN YAZOO AND NORTHERN MADISON COUNTIES AT 635 PM CDT...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN YAZOO AND CENTRAL MADISON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3284 8981 3256 8989 3268 9040 3295 9027 TIME...MOT...LOC 2335Z 304DEG 5KT 3274 9012 DL
Local storm report, Jul 4, 6:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG BEEKMAN 32.92N 91.88W
07/04/2011 MOREHOUSE LA PUBLIC
TREES WERE DOWNED AROUND BEEKMAN
&&
DLLocal storm report, Jul 4, 6:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 3 SW FARMHAVEN 32.62N 89.85W
07/04/2011 MADISON MS EMERGENCY MNGR
TREES WERE DOWNED ALONG WHIDDON RD
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:27 PM CDT | Special Weather Statement | JAN | Richland | 28 min |
| Jul 4, 8:09 PM CDT | Special Weather Statement | JAN | East Carroll | 31 min |
| Jul 4, 8:36 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 4, 8:49 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Jul 4, 7:18 PM CDT | Special Weather Statement | JAN | Yazoo | 27 min |
| Jul 4, 7:27 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Yazoo | 48 min |
| Jul 4, 7:51 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 39 min |
| Jul 4, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 49 min |
| Jul 5, 10:21 AM CDT | Special Weather Statement | JAN | Scott | 29 min |
| Jul 5, 11:43 AM CDT | Special Weather Statement | JAN | Jasper | 47 min |
| Jul 5, 11:45 AM CDT | Special Weather Statement | JAN | Smith | 45 min |
| Jul 5, 12:21 PM CDT | Special Weather Statement | JAN | Jones | 59 min |
| Jul 5, 12:27 PM CDT | Special Weather Statement | JAN | Jasper | 58 min |
| Jul 5, 1:03 PM CDT | Special Weather Statement | JAN | Lauderdale | 42 min |
| Jul 5, 1:15 PM CDT | Special Weather Statement | JAN | Clarke | 45 min |
| Jul 5, 1:36 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 5, 1:58 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 47 min |
| Jul 5, 3:05 PM CDT | Special Weather Statement | JAN | Franklin | 30 min |
| Jul 5, 6:22 PM CDT | Special Weather Statement | JAN | Oktibbeha | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.